Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 44, Issue 1, Summer 2000  pp. 151-205.

Regular ${C^*}$-valued weights

Authors:  Johan Kustermans
Author institution: Department of Mathematics, University College Cork, Western Road, Cork, Ireland

Summary:  We introduce the notion of a \cst-valued weight between two \cst-algebras as a generalization of an ordinary weight on a \cst-algebra and as a \cst-version of operator valued weights on von Neumann algebras. Also, some form of lower semi-continuity will be discussed together with an extension to the multiplier algebra. A strong but useful condition for \cst-valued weights, the so-called regularity, is introduced. At the same time, we propose a construction procedure for such regular \cst-valued weights. This construction procedure will be used to define the tensor product of regular \cst-valued weights.

Keywords:  $C^*$-algebra, Hilbert $C^*$-module, weight, {\rm KSGNS}-construction

Contents    Full-Text PDF